# SDR IPXA2023010489562

- Difficulty date: December 28, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 64,117 hours, 21,757 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stiffener
- Part number: 111T20115
- Condition: Cracked
- Location: Center Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13*MAJOR REPAIR* CRACK ON CENTER WING TANK STIFFENER (P/N: 111T2011-5) ON STA 785.9, LBL 55.REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.85.00, UPS EO B767-5740-58151-C AND UPS EO B767-5720-76672-A
